:thumbdown: :cry: :cry: . I just cant handle taking metformin any more . It makes me feel ill . I dread taking it . It also has the awful side affect of Diarrhea I just cant bring myself to take it any more. I would have loved to have been able to post this anonymously as its very embarrassing but here goes . I have severaly times lets call them accidents all be it on a relatively small scale. And the added danger of metformins windy ways adds somewhat of a Russian roulette eliment to the day . However last nigh I went out to a reesteraun and had a very nice meal every thing fine but when I arrived home with family in car as I exited the carbthe unthinkable happened and not on the small scale of previous disasters. I had to run into the house and into the bathroom not because i still needed to go but because i didnt want anyone to see me like that . What if it had happened when riseing from my meal at the restaurant. Or even at work (I dont think I could go back in). I have now not taken metformin since yesterday and I dont think I can face taking it again EVER!!. I am going to try and talk to either the nurse or dr today and either get put on somthing elses or just stop taking it all together. I think I would rather run higher than take it. I realise that this is a disgusting subject unfortunately it is something that is making my life a misery. And guidence would be appreciated. Sorry for any upsetncaused by reading this thread.